# SDR AWXA0000059

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-1 DOOR UPPER HINGE CUTOUT HAD .3/4 CRACK ON EXT FUSELAGE.  REMOVED DAMAGED AREA  IAW 737 SRM 53-30-3 FIG 21 SHT 3, HEEC IAW 737 NTM PT 6 51-00-00.  NO CRACKS NOTED, FABRICATED DOUBLER AND FILLER IAW 53-30-3 FRM (2024 T3 .036) BOND CLAD, INSTALLED CONICAL WASHER IAW 53-30-3, TREATED AND PRIMED DOUBLER, FILLERS, AND CUTOUT IAW 737 SRM 51-10-2, INSTALLED REPAIR PARTS IAW 737 SRM 53-30-3.
